# SDR DALA2016091606698

- Difficulty date: September 15, 2016
- Submitted: September 17, 2016
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 43,378 hours, 19,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU EMERGENCY LIGHT SYS TEST FAULT. REPLACED R2 DOOR SLIDE.
